# SDR DALA2023072606070

- Difficulty date: July 19, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 50,404 hours, 23,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 DOOR 2R EXIT SIGN MISSING LENS. CORRECTIVE ACTION: REMOVED AND REPLACED EXIT DOOR LENSE AS PER B757-200 AMM 33-51. (2873729)
